RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 10, Pages 1741–1757 (Mi zvmmf4945)  

Algebraic features of some generalizations of the Lotka–Volterra system

Yu. V. Bibik, D. A. Sarancha

Dorodnitsyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: For generalizations of the Lotka–Volterra system, an integration method is proposed based on the nontrivial algebraic structure of these generalizations. The method makes use of an auxiliary first-order differential equation derived from the phase curve equation with the help of this algebraic structure. Based on this equation, a Hamiltonian approach can be developed and canonical variables (moreover, action-angle variables) can be constructed.

Key words: Lotka–Volterra system, Hamiltonian approach, action-angle variables.

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:10, 1655–1669

Bibliographic databases:

UDC: 519.62
Received: 29.12.2009
Revised: 30.05.2010

Citation: Yu. V. Bibik, D. A. Sarancha, “Algebraic features of some generalizations of the Lotka–Volterra system”, Zh. Vychisl. Mat. Mat. Fiz., 50:10 (2010), 1741–1757; Comput. Math. Math. Phys., 50:10 (2010), 1655–1669

Citation in format AMSBIB
\Bibitem{BibSar10}
\by Yu.~V.~Bibik, D.~A.~Sarancha
\paper Algebraic features of some generalizations of the Lotka--Volterra system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 10
\pages 1741--1757
\mathnet{http://mi.mathnet.ru/zvmmf4945}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.1655B}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 10
\pages 1655--1669
\crossref{https://doi.org/10.1134/S0965542510100039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000283299800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958579261}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4945
  • http://mi.mathnet.ru/eng/zvmmf/v50/i10/p1741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:210
    Full text:70
    References:23
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020